# SDR UIEA2016110700831

- Difficulty date: October 7, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 90,527 hours, 17,627 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 8TJ162AAB1
- Part serial: GDB6114A
- Condition: Malfunctioned
- Location: N2 Speed
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT N2 ERRATIC BELOW 20% AT START.  REMOVED AND REPLACED THE NR 1 ENGINE N2 SPEED SENSOR IAW AMM 77-12-02.  OPS CHECKED NORMAL.
